# SDR A6WA201140291

- Difficulty date: April 10, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Condition: Chafed
- Location: Rt Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E STRIP ON RT UPPER NOSE COWL IS CHAFED.  R & R T/E STRIP ON RT UPPER NOSE COWL IAW CMM 71-14-01.
